Vol 6, No 3 (2016)

Table of Contents

Articles

Monika Verma, Nawneet Hooda
Fixed points for generalised α-ψ contractive mappings in cone metric spaces
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 241-253
PDF

R.K. Vats, Manju Grewal, Amit Kumar
Some fixed point theorem in generalized metric spaces
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 254-261
PDF

M. E. Okpala
Iterative method for convex optimization problems in real Lebesgue spaces
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 262-276
PDF

K.P.R. Rao, P. Ranga Swamy, A. Azam
Common coupled fixed point theorem for a pair of hybrid maps in complex valued metric spaces
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 277-286
PDF

Hongying Si
On ω-limit sets of non-autonomous discrete dynamical system
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 287-294
PDF

Dnyaneshwar V. Mule, Bhimrao R. Ahirrao
Approximating positive solutions of quadratic functional integral equations
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 295-307
PDF

Samih Lazaiz, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani
KKM-principle and fixed point theorems in metric type space
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 308-329
PDF

Neetu Sharma, M. S. Chauhan
Common fixed point theorem in fuzzy metric space using integral type implicit relation
Advances in Fixed Point Theory, Vol 6, No 3 (2016), 330-340
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.